@article{1274707315,
author = {Eschenburg, Jost and Ferreira, Maria Joao and Tribuzy, Renato},
title = {A Characterization of the standard embeddings of $CP^2$ and $Q^3$},
journal = {J. Differential Geom.},
volume = {84},
number = {1},
year = {2010},
pages = { 289-300},
language = {en},
url = {http://dml.mathdoc.fr/item/1274707315}
}
Eschenburg, Jost; Ferreira, Maria Joao; Tribuzy, Renato. A Characterization of the standard embeddings of $CP^2$ and $Q^3$. J. Differential Geom., Tome 84 (2010) no. 1, pp. 289-300. http://gdmltest.u-ga.fr/item/1274707315/